Conditions de Mal'cev et algèbres universelles uniformes
Séminaire Dubreil. Algèbre et théorie des nombres, Volume 27 (1973-1974) no. 2, Talk no. 11, 5 p.
@article{SD_1973-1974__27_2_A1_0,
     author = {Keimel, Klaus},
     title = {Conditions de {Mal'cev} et alg\`ebres universelles uniformes},
     journal = {S\'eminaire Dubreil. Alg\`ebre et th\'eorie des nombres},
     note = {talk:11},
     pages = {1--5},
     publisher = {Secr\'etariat math\'ematique},
     volume = {27},
     number = {2},
     year = {1973-1974},
     mrnumber = {392767},
     zbl = {0335.08007},
     language = {fr},
     url = {http://www.numdam.org/item/SD_1973-1974__27_2_A1_0/}
}
TY  - JOUR
AU  - Keimel, Klaus
TI  - Conditions de Mal'cev et algèbres universelles uniformes
JO  - Séminaire Dubreil. Algèbre et théorie des nombres
N1  - talk:11
PY  - 1973-1974
SP  - 1
EP  - 5
VL  - 27
IS  - 2
PB  - Secrétariat mathématique
UR  - http://www.numdam.org/item/SD_1973-1974__27_2_A1_0/
LA  - fr
ID  - SD_1973-1974__27_2_A1_0
ER  - 
%0 Journal Article
%A Keimel, Klaus
%T Conditions de Mal'cev et algèbres universelles uniformes
%J Séminaire Dubreil. Algèbre et théorie des nombres
%Z talk:11
%D 1973-1974
%P 1-5
%V 27
%N 2
%I Secrétariat mathématique
%U http://www.numdam.org/item/SD_1973-1974__27_2_A1_0/
%G fr
%F SD_1973-1974__27_2_A1_0
Keimel, Klaus. Conditions de Mal'cev et algèbres universelles uniformes. Séminaire Dubreil. Algèbre et théorie des nombres, Volume 27 (1973-1974) no. 2, Talk no. 11, 5 p. http://www.numdam.org/item/SD_1973-1974__27_2_A1_0/

[1] Hagemann (J.). - Mal'cev conditions for algebraic relations ; on regular and weakly regular congruences, Preprint THD N° 75.

[2] Hagemann (J.) and Mitschke (A.). - On n-permutable congruences, Algebra Universalis, Basel, t. 3, 1973, p. 8-12. | MR | Zbl

[3] Mal'Cev (A.I.). - On the general theory of algebraic systems [en russe], Mat. Sbornik, t. 35, 1954, p. 3-20 ; | MR | Zbl

[traduit en anglais] Amer. math. Soc. Translations, Series 2, t. 27, 1963, p. 125-142. | MR

[4] Werner (H.). - A Mal'cev condition for admissible relations, Algebra Universalis, Basel, t. 3, 1973, p. 263. | MR | Zbl